Muscle twitching is found among people with Hiv infection, especially for people who are male, 40-49 old, take medication Kaletra and have Anxiety. We study 24 people who have Muscle twitching and Hiv infection from FDA and social media. Find out below who they are, other conditions they have and drugs they take.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Hiv infection can be treated by Atripla, Truvada, Norvir, Reyataz, Isentress (latest reports from 58,646 Hiv infection patients)
Muscle twitching has been reported by people with depression, multiple sclerosis, pain, stress and anxiety, high blood pressure (latest reports from 15,707 Muscle twitching patients).
On Oct, 18, 2016
24 people who have Hiv Infection and Muscle Twitching are studied.
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Ive recently started taking suboxone 2mg twice a day. Since beginning the meds I have been experiencing muscle jerks or twitching. It seems to happen more when I'm laying down and almost asleep. When I jerk it startles me and I start again. It has started happening even when I'm not trying to ...
I've been having random muscular twitches all over my body for two months. I also have a new severe case of acid reflux. I recently had a baby and vomited a lot while pregnant. Also, I had terrible heartburn while pregnant. Anybody have any similar things happen?
I began treatment 6 months after infection, in July'15 my VL was 2800 and CV4=780. Now VL is untraceable, CD4 1080; I have hematuria since 5 years now, after a prostata resection, my prostata is grown big again 115gr, my PSA 11,8, (it was 22,8 before the OP). The hematuria is due to a capillary ...
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.